I began using Obagi 2,4 and 5 (with Refissa .05) and Clarisonic on lowest setting. Since use, (I'm male) broken capillaries have appeared on my lower eyelids, nose (top and side). On lower eyelids, purple vein branch. On right lower - a blue vertical vein near eye socket. Gentle pressure on Clarisonic. How do I treat? What's causing them? Do I seek the dr. with the most lasers available? I want the best clinician with most experience to avoid iatrogenic effect. I may have delicate skin?
Lower Eyelids Broken Capillaries/Purple Vein/Blue Vein
Doctor Answers 4
Under eye veins after Blue peel ?
It is best to post a picture to see how this eye vein can be treated.
Meanwhile, take a hiatus and give your skin a chance to heal.
I agree with the Opti-Ceramide Cream Elevase.
H Karamanoukian MD FACS
Elevase with Opti-Ceramides after Obagi creams
Prominent Veins With The Obagi System
Initial side effects of using tretinoin cream with the Obagi Nu-Derm system is local irritation and redness that can limit its use in some patients. Inflammation and peeling are experienced by most patients when they begin tretinoin therapy. This can lead to more permanent dilated blood vessels. These symptoms can be lessened by using mild cleansers and initially applying tretinoin cream every other night. Patient education regarding the proper use of tretinoin cream is important. Lasers can be used if the dilated veins persist.
You might also like...
Blood vessels/capillaries on Face
This is quite common. It may be due to several reasons. Blood vessels may become more noticable, may newly develop and may become more prominent with skin care. Fortunately, these can be treated with lasers. There are many lasers used for this. Your dermatologist or plastic surgeon should be able to guide you in the right direction. Either they will have experience in treating this or they may refer you to someone who does. With the right kind of laser in the right hands, results are great. I use a VariLite laser made by Iridex but there are many out there that work very well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.